Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

   
 
 

 

A Khovanov stable homotopy type


Authors: Robert Lipshitz and Sucharit Sarkar
Journal: J. Amer. Math. Soc. 27 (2014), 983-1042
MSC (2010): Primary 57M25, 55P42
DOI: https://doi.org/10.1090/S0894-0347-2014-00785-2
Published electronically: April 22, 2014
MathSciNet review: 3230817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a link diagram $L$ we construct spectra $\mathcal {X}_{Kh}^j(L)$ so that the Khovanov homology $K^{i,j}(L)$ is isomorphic to the (reduced) singular cohomology $\widetilde {H}^{i}(\mathcal {X}_{Kh}^j(L))$. The construction of $\mathcal {X}_{Kh}^j(L)$ is combinatorial and explicit. We prove that the stable homotopy type of $\mathcal {X}_{Kh}^j(L)$ depends only on the isotopy class of the corresponding link.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 57M25, 55P42

Retrieve articles in all journals with MSC (2010): 57M25, 55P42


Additional Information

Robert Lipshitz
Affiliation: Department of Mathematics, Columbia University, 2900 Broadway, New York, New York 10027
MR Author ID: 792304
Email: lipshitz@math.columbia.edu

Sucharit Sarkar
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
MR Author ID: 740423
Email: sucharit@math.princeton.edu

Received by editor(s): August 13, 2012
Received by editor(s) in revised form: May 23, 2013, July 9, 2013, and August 6, 2013
Published electronically: April 22, 2014
Additional Notes: The first author was supported by NSF grant number DMS-0905796 and a Sloan Research Fellowship.
The second author was supported by a Clay Mathematics Institute Postdoctoral Fellowship
Article copyright: © Copyright 2014 Robert Lipshitz and Sucharit Sarkar